mdh.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
ASYMPTOTIC EXPANSIONS FOR POWER-EXPONENTIAL MOMENTS OF HITTING TIMES FOR NONLINEARLY PERTURBED SEMI-MARKOV PROCESSES
Stockholm Univ, Stockholm, Sweden..
Mälardalen University, School of Education, Culture and Communication, Educational Sciences and Mathematics.ORCID iD: 0000-0003-4554-6528
2017 (English)In: THEORY OF PROBABILITY AND MATHEMATICAL STATISTICS, ISSN 0094-9000, Vol. 97, p. 171-187Article in journal (Refereed) Published
Abstract [en]

New algorithms for construction of asymptotic expansions for exponential and power-exponential moments of hitting times for nonlinearly perturbed semi-Markov processes are presented. The algorithms are based on special techniques of sequential phase space reduction and the systematical use of operational calculus for Laurent asymptotic expansions applied to moments of hitting times for perturbed semi-Markov processes. These algorithms have an universal character. They can be applied to nonlinearly perturbed semi-Markov processes with an arbitrary asymptotic communicative structure of a phase space. Asymptotic expansions are given in two forms, without and with explicit bounds for remainders. The algorithms are computationally effective, due to a recurrent character of the corresponding computational procedures.

Place, publisher, year, edition, pages
AMER MATHEMATICAL SOC , 2017. Vol. 97, p. 171-187
Keywords [en]
Semi-Markov process, Nonlinear perturbation, Hitting time, Power-exponential moment, Laurent asymptotic expansion
National Category
Mathematics
Identifiers
URN: urn:nbn:se:mdh:diva-38738ISI: 000424422000014OAI: oai:DiVA.org:mdh-38738DiVA, id: diva2:1185198
Available from: 2018-02-23 Created: 2018-02-23 Last updated: 2018-02-23Bibliographically approved

Open Access in DiVA

No full text in DiVA

Authority records BETA

Silvestrov, Sergei

Search in DiVA

By author/editor
Silvestrov, Sergei
By organisation
Educational Sciences and Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 1 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf